# SDR UPS99830465

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1570
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SVC, AFT ACCY COMPARTMENT, SEAT TRACK CORRODED BEYOND LIMITS AT FS L3L10.  REMOVED SEAT TRACK FROM FS 1500-1700 L3L10 AND SPLICED IN NEW SEAT TRACK SECTION, INSTALLED SPLICES AND REINSTALLED FLOORBOARDS AND CARGO  SYSTEM IAW DC8 SRM 53-2-3, 51-1-24, 51-1-8 & 51-3-0.
